Pacific Journal of Mathematics

Homotopy theoretic consequences of N. Levitt's obstruction theory to transversality for spherical fibrations.

Gregory W. Brumfiel and John W. Morgan

Article information

Source
Pacific J. Math., Volume 67, Number 1 (1976), 1-100.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817667

Mathematical Reviews number (MathSciNet)
MR0431185

Zentralblatt MATH identifier
0343.55019

Subjects
Primary: 57B10
Secondary: 57D65 55G35

Citation

Brumfiel, Gregory W.; Morgan, John W. Homotopy theoretic consequences of N. Levitt's obstruction theory to transversality for spherical fibrations. Pacific J. Math. 67 (1976), no. 1, 1--100. https://projecteuclid.org/euclid.pjm/1102817667


Export citation

References

  • [1] W. Browder, The Kervaire invariant, products, and Poincaretransversality.
  • [2] W. Browder, Surgery on Simply Connected Manifolds, Springer-Verlag,1972.
  • [3] W. Browder, The Kervaire invariantof framed manifolds and itsgeneralization, Ann. of Math., 90 (1969), 157-186.
  • [4] G. Brumfiel, I. Madsen and R. J. Milgram, PL characteristic classes and cobordism, Ann. of Math., 97 (1973), 82-159.
  • [5] G. Brumfiel and R. J. Milgram,
  • [6] G. Brumfiel and J. Morgan, Quadratic functions, the index modulo 8, and aZJ4,- Hirzebruch formula, Topology
  • [7] S. Gitler and J. Stasheff, The first exotic class of BF, Topology, 4 (1965), 257-266.
  • [8] L. Jones, Patch spaces', a geometric representationfor Poincare spaces, Ann. of Math., 97 (1973), 306-343.
  • [9] R. Kirby and L. Siebenmann, Some theorems on topological manifolds, Manifolds-- Amsterdam 1970, Springer Lecture Notes 197.
  • [10] N. Levitt, Poincare duality cobordism, Ann. of Math., 96 (1972), 211-244.
  • [11] N. Levitt and J. Morgan, Transversality structures and PL structures on spherical fibrations, Bull. Amer. Math. Soc, 78 (1972), 1064-1068.
  • [12] I. Madsen and R. J. Milgram, On spherical fibre bundles and their PL reduction,
  • [13] R. J. Milgram, Surgery with coefficients, Ann. of Math.
  • [15] J. Morgan and D. Sullivan, The transversalitycharacteristicclass and linking cycles in surgery theory, Ann. of Math.
  • [17] F. P. Peterson and H. Toda, On the structureof H*{BSF, Zp), J. Math. Kyoto Univ., (1967), 113-121.
  • [18] F. Quinn, Surgery on Poincare and normal spaces, Bull. Amer. Math. Soc, 78 (1972), 262-267.
  • [19] F. Quinn, BTop(n) and the surgery obstruction, Bull. Amer. Math. Soc, 79 (1971), 596-600.
  • [20] F. Quinn, BTOPC)and the surgery obstruction II,
  • [21] D. Ravenal, A definitionof exotic characteristicclasses of sphericalfibrations,
  • [22] C. P. Rourke and D. Sullivan, On the Kervaire obstruction, Ann. of Math., 94
  • [23] D. Sullivan, GeometriCjjiomotopy theory, mimeographed, Princeton University, 1967.
  • [24] C. T. C. Wall, Poincare complexes I, Ann. of Math., 86 (1967), 77-101.
  • [25] C. T. C. Wall, Surgery on Compact Manifolds, Academic Press, New York, 1971.